# SDR VNAA202302040006

- Difficulty date: February 23, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Connector
- Part number: D3899926KD35SN60
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS & BACKSHELSL, AT LH/RH WING REAR SPAR
CORRECTIVE ACTION:
BACKSHELLS AND CONNECTORS OF LWP1 AND RWP1 POSITIONS AT LH/RH WING REAR SPAR WERE CLEANED AND REPLACED PER CRJ-900 ESPM 20-26-00 AND PER CRJ-900 ESPM 20-14-00. ALL TEST OK.
